Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lower back ache, sharp pains in stomach. Dr said virus infection, gave Lunas. Is this correct ?

I was told that I have a Virus Infection by a doctor but he never told what kind and what caused it but he gave me a tablet called Lunas it suppose to be an antibiotics . Whn i went to d drug store d fantasist asked me why he perscribes it for me and she also asked me a few question. She told me not to take it because thats not what it was for . I have lower back aches, sharp pains in my stomach ......... he gave me an anibiotics be for cant emember the name but it didn t work what should i do..........A mas sarge therapist told me that my back open thats why i was having so much lower back pains but what about my belly pains
Asked On : Mon, 27 Aug 2012
Answers:  2 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Thanks for posting your query
Do ultrasound for whole abdomen.
And urine examination.
Tab. Meftal spas twice a day.
Cap. Ocid once rarly morning with one glass water.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. searching for tablet LUNAS and didn't find anything on the Net as well in the Books, kindly let us know the ingredient of the same, so that something concrete can be written.

2. In the mean time, consult an orthopedic surgeon for your back ache and gastro enterolgist for stomach problems, and Gynecologist [if female]
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor